Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Used oxyelite. Now have pimples. Burn and hurts. Due to oxyelite?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
i used oxyelite and now i have pimples and its burning me and hurts

could it be because of oxyelite pills ??
Posted Tue, 22 May 2012 in Acne
Answered by Dr. Gaurang Krishna 25 minutes later
Thanks for writing in,

Though there is no direct evidence, but these pills may cause an acne eruption because of the heat generated by them.

these pills basically increase your metabolism and may result in increased sebaceous gland activity.

The increased sebaceous gland activity results in more sebum production and in turn more acne.

You may use standard anti-acne treatment. (clindamycin and adapelene)

If this is causing too much problem then it will be best to stop using the pills and see a dermatologist.

If you have any further question, feel free to ask me

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor